# SDR REXA2018101801014

- Difficulty date: October 18, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31016
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L WAS CRACKED JUST FWD OF THE FRAME, BS 379, IN THE CABIN.  REMOVED AND REPLACED THE STRINGER 3L IAW SRM 51-42-20,  AND 51-42-06.
